# SDR USAA950626

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 847 - 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 20 INCHES CORROSION S21R BS 847 TO 867.  REPAIRED PER SRM 53-10-3 DETAIL 7.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (W)
